Jurnal Saintika Unpam : Jurnal Sains dan Matematika Unpam

P-ISSN: 2621-7856

E-ISSN: 2655-7312


Jurnal Saintika UnpamJurnal Sains dan Matematika Unpam is a means of publication of scientific articles and research with concentrations of Pure Mathematics, Applied Mathematics, Computational Mathematics, Statistics, Educational Mathematics, and other research articles related to mathematics and sciences.

Program Studi Matematika, Fakultas Matematika dan Ilmu Pengetauan Alam, universitas Pamulang publishes this journal, since 2018, which scheduled periodically every six months (twice a year). 

As a note for the writer, before sending the article to the Saintika Unpam Journal, please pay close attention to the focus and scope and the author's guidelines. Inappropriate items will be returned to the author. The process of reviewing articles in this journal uses the Double-blind method, which means that reviewers and writers do not know each other.

In the context of development, the Jurnal Saintika Unpam manages to make improvements to meet the accredited and indexed Scopus requirements.



Jurnal Saintika Unpam : Jurnal Sains dan Matematika Unpam

DOI: 10.32493

URL: http://openjournal.unpam.ac.id/index.php/jsmu

Official Email: jsmu@unpam.ac.id

Frequency: 2 times a year

Language: Indonesian (default), English (preferred)

OAI: http://openjournal.unpam.ac.id/index.php/jsmu/oai



Volume 3 No 2 Closed

Volume 3 No 2 will be published in January 2021, closed with 8 papers in progress since November 30, 2020. Submissions after the date are considered for publication in the next volume in July 2021.  
Posted: 2020-12-15

Information to Authors


Publication of Volume 2 No. 2 January 2020

Posted: 2019-11-07 More...
More Announcements...

Vol 4, No 1 (2021)

in press

Table of Contents


Kurniawan Atmadja
Hendri Prasetyo, Maghfiroh Yanuarti
Lukmanto Lukmanto, Khoirul Nikmah, Eva Anastasya Mellinia, Noviatul Munawaroh, Yuli Indriyani, Alfiatur Rohmaniyah, Hanik Malichatin
Annisa Dwi Sulistyaningtyas